# SDR RAAAOOB1060

- Difficulty date: May 31, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Stringer
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND STRINGER REPAIR LOOSE AND WORKING PANEL 9412 STA 110 LT ELEVATOR.  REPLACED PREVIOUS REPAIR IAW SRM 55-20-3.
